# SDR 2015FA0000403

- Difficulty date: November 20, 2012
- Submitted: August 26, 2015
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 82530010
- Condition: Failed
- Location: Mlg
- Part time: 310 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE WOULD NOT HOLD AIR PRESSURE SOON AFTER INSTALLATION BUT WAS SERVICED SEVERAL TIMES.  FINALLY DISASSEMBLED AND FOUND TIRE TO HAVE SPLIT INSIDE RADIUS, INSIDE THE TIRE.  NO DAMAGE ON THE OUTSIDE OF THE TIRE.  TIRE MUST BE REPLACED LONG BEFORE TREAD WEAR.  FOUND ONLY ABOUT 310 HRS OF OPERATION ON TIRE.
